MathSciNet Relay Station
MathSciNet bibliographic data
MR2272715 (2007i:20075) 20G40 (11C20)
Britnell, John R. Cycle index methods for finite groups of orthogonal type in odd characteristic. J. Group Theory 9 (2006), no. 6, 753–773.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement